International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 1, Part A

Some Recursive relations of Chebyshev polynomials using standard Recurrence formulas


Author(s): Rajat Kaushik and Sandeep Kumar

Abstract: Chebyshev polynomials make a sequence of orthogonal polynomials, which has a big contribution in the theory of approximation. In this paper, after providing brief introduction of Chebyshev polynomials, we have used two Recursive relation of Chebyshev polynomials in finding some more similar relations.

Pages: 43-45 | Views: 710 | Downloads: 82

Download Full Article: Click Here
How to cite this article:
Rajat Kaushik and Sandeep Kumar. Some Recursive relations of Chebyshev polynomials using standard Recurrence formulas. 2016; 1(1): 43-45.
Call for book chapter